MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/110/080
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that pre-testing of this smiths medical portex endotracheal tubes, leakage of air from the cuff was detected.No patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation- the device was returned for evaluation.The device was examined; this showed no obvious defects.The returned device was given functional testing; this showed leakage of the airway in the area between pilot balloon and pilot valve.The device issue was confirmed.The issue was determined most likely as damage during use; this device type is 100% leak tested prior to packaging.

Brand Name
PORTEX ENDOTRACHEAL TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11217635
Report Number3012307300-2021-00632
Device Sequence Number11664423
Product Code BTR
UDI-Device Identifier15019315050800
UDI-Public15019315050800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2025
Device Model Number100/110/080
Device Catalogue Number100/110/080
Device Lot Number3977893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/25/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1